MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,K1,18",SB DLA,SA, 300 LB

Medline Industries, LP MEDLINE; WC,K1,18",SB DLA,SA, 300 LB
Catalog Number K1186N22S
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Wheelchair_not locking_folding mechanism.
 
Additional Manufacturer Narrative
The customer stated that the unit was working well until they folded it to place it into the car and when they took it back out the unit was not folding back out, and customer had several people try to open it without success.Medline received the sample of a wheelchair in used condition; slight wear was observed on the wheels and seat upholstery, the legrest were not returned, and the folding mechanism was tested by unfolding and folding the unit.The folding mechanism operated smoothly with ease, no bends were observed in the slide tubes to restrict it from opening and closing, the wheels rolled freely, and the wheel locks engaged and secured the wheels properly.This customer complaint has been not confirmed; no other physical damage was observed, and all other components appear to be as designed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,K1,18",SB DLA,SA, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50899007
Report Number1417592-2026-51085
Device Sequence Number5853077
Product Code IOR
UDI-Device Identifier00193489001061
UDI-Public00193489001061
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK1186N22S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown